| Model Number |
96-0082 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Swelling/ Edema (4577)
| Date of Event |
05/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient comes for further discussion regarding painful bilateral total knee arthroplasties.The patient had a right total knee in 2006 and revision in 2019.She had a left total knee in 2006, a revision in 2019 and a scope debridement in 2020.The patient continues to have ongoing pain and discomfort in both of the knees.The pain is daily.It is starting to limit her activities.She has good range of motion.She has some swelling at times.She has some grinding and popping in both knees.The left knee hurts more often than the right knee.She did previously discuss revision surgery with surgeon.She would like to proceed with staged tka revisions, left one first.Surgical delay unknown.Doi: (b)(6) 2019.Dor: (b)(6) 2023.Affected side: left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.